• UJMC Unisda Journal of Mathematics and Computer Science
    Vol 4 No 2 (2018)

    Unisda Journal of Mathematics and Computational Science (UJMC) is a research journal published by Mathematics Department of Mathematics and Natural Sciences Unisda Lamongan with the scope of pure mathematics, applied science, education, statistics

  • Unisda Journal of Mathematics and Computer Science
    Vol 4 No 1 (2018)

    Unisda Journal of Mathematics and Computational Science (UJMC) is a research journal published by Mathematics Department of Mathematics and Natural Sciences Unisda Lamongan with the scope of pure mathematics, applied science, education, statistics

  • Unisda Journal of Mathematics and Computer Science
    Vol 3 No 2 (2017)

    Unisda Journal of Mathematics and Computational Science (UJMC) is a research journal published by Mathematics Department of Mathematics and Natural Sciences Unisda Lamongan with the scope of pure mathematics, applied science, education, statistics

  • Unisda Journal of Mathematics and Computer Science
    Vol 3 No 1 (2017)

    Unisda Journal of Mathematics and Computational Science (UJMC) is a research journal published by Mathematics Department of Mathematics and Natural Sciences Unisda Lamongan with the scope of pure mathematics, applied science, education, statistics

  • Unisda Journal of Mathematics and Computer Science
    Vol 2 No 1 (2016)

    Unisda Journal of Mathematics and Computational Science (UJMC) is a research journal published by Mathematics Department of Mathematics and Natural Sciences Unisda Lamongan with the scope of pure mathematics, applied science, education, statistics

  • Unisda Journal of Mathematics and Computer Science
    Vol 1 No 01 (2015)

    Unisda Journal of Mathematics and Computational Science (UJMC) is a research journal published by Mathematics Department of Mathematics and Natural Sciences Unisda Lamongan with the scope of pure mathematics, applied science, education, statistics

1 - 6 of 6 items